People may be confused by the new Mucinex Allergy product

People may be confused by the new Mucinex Allergy product.

Most will assume that it contains guaifenesin for chest congestion...but it doesn't. It actually contains fexofenadine 180 mg...like Allegra Allergy.

Think of this as similar to other OTC brand-name extensions, such as Sudafed PE with phenylephrine instead of pseudoephedrine...Dramamine Less Drowsy Formula with meclizine instead of dimenhydrinate...etc.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote